Jump to content

  • ×   Pasted as rich text.   Paste as plain text instead

      Only 75 emoticons maximum are allowed.

    ×   Your link has been automatically embedded.   Display as a link instead

    ×   Your previous content has been restored.   Clear editor

    ×   You cannot paste images directly. Upload or insert images from URL.

  • Similar Content

    • By Toblerone
      I'm new to the boards and could use some suggestions. 
      15 years ago I was diagnosed by my PCP with generalized anxiety and depression. Although I've been this way as long as I could remember. My anxiety causes my depression. I originally was started on Paxil, which turned me into a zombie. Then I was on Celexa, for a number of years, as it stopped working, my dosage was upped each time until my Dr said I was at the highest dose. So she changed me to Lexapro  w/ Buspar, the Lexapro worked for awhile, but I had to drop the Buspar as it made my bruxism worse when I slept. Eventually the Lexapro stopped working. 
      I switched from my PCP to a Psychiatrist, in hopes of getting more targeted care. The first one misdiagnosed me and was insistent that I was Bipolar and prescribed me Latuda. I took it because I thought, "Well....what If he's right?" Which was a nightmare. Not only was I not able to stay awake during the day, but it put me in a manic state which I had never experienced before.
      I again, switched psychiatrists, this one prescribed me Wellbutrin + Zoloft. I was on it for a month. And was not feeling any relief. So she tapered me off the Zoloft. So now I'm just on the Wellbutrin. And not only is my anxiety through the roof, it makes me jittery and edgy. And the last three weeks, I've cried every day. Although the crying is over a breakup, I'm positive that my meds are not helping. throughout all of this...all of these drugs have zapped my libido. It's a catch 22. Do I want to feel normal and not have any interest in having sex? Or do I want to be anxious and depressed all the time and not feel like having sex? 
      I've taken the GeneSight test in hopes the results would tell me what would work best...But it just breaks the drugs down by categories of Use as directed, Moderate gene-drug interaction, and Significant gene-drug interaction. In which nothing fell into the last category. 
      I hoped that it would narrow it down so I wouldn't have to keep this trial and error up. I don't want to take anything for anxiety that I could become addicted to (Benzos). And as far as antidepressants, I'm running out of options. 
      I've thought of trying Celexa again to see if it would work. It worked last time for 5 years before I had to increase it. It does fall into the moderate gene-drug interaction column on my report for "Genotype may impact drug mechanism of action and result in reduced efficacy."
      As far as antidepressants listed as suggested, I've tried Wellbutrin, which clearly isn't working.
      Then there's Pristiq, Fetzima, Emsam, and Vibryd. Which I have not tried yet. 
      Any suggestions on which one I should try next? Hopefully something that doesn't make me a zombie, cause increased anxiety, or make me cry every day, or zap my entire sex drive? I know. I'm asking a lot. 
      Also noted, I have started DBT in hopes that it will help as well. Hopefully, one day, I can be med free. (A girl can dream.) 
    • By dogsdogsdogs
      Hey there! I've been having a very difficult week. I've been on lexapro and klonopin for depression and anxiety for 3 years and the lexapro has plateaued in the last year or so, so my pdoc decided to put me on Abilify about a week ago and it has SUCKED. I'm not feeling any of the positive effects of the meds yet, which I understand because sometimes it takes a while. BUT i have been feeling a whole bunch of negatives. Theres a general brain slowness, like forming sentences and thoughts takes much longer than usual, like if my train of thought were a real train, there is now a huge parachute on the back slowing it down. 
      The WORST side effect so far has been the derealization. I'm familiar with it as it is a side effect of my anxiety. I can't tell if it is a direct effect of the abilify or if the meds are causing more anxiety which is then causing derealization. The thing is, I haven't been feeling much more anxious than usual recently. It's like the derealization comes over me first and then the anxiety follows. 
      Has anyone experienced this on Abilify? If so, did it go away eventually? Did you switch meds? Nothing seems real and I'm getting very very tired of it. 
    • By dogsdogsdogs
      hey there! 
      I recently started seeing a new psychiatrist since my drug regimen of the last 3 years has plateaued and my old psych was terrible. This new doc seems to know what she's talking about and I like her. Basically my antidepressants have hit a block and feel like they've stopped working. So she suggested adding a little helper on top of what I'm already taking. Her first request was Wellbutrin, BUT when I mentioned that I use an albuterol inhaler for my asthma she said that Wellbutrin and albuterol have a bad interaction and pretty much threw out the idea of trying out Wellbutrin.  She put me on 2mg Abilify instead. It's only been a week but I'm not liking the immediate side effects of Abilify that I've been experiencing and hopefully it will even out eventually. BUT in case it doesn't I want to be able to have other options. 
      I've heard so many good things about Wellbutrin. When I tried looking up Albuterol and Wellbutrin interactions I've come up with NOTHING. even on the drug interactions checker. So my question is, has anyone ever heard of this before?? If so, what exactly is the interaction??? 
      If nothing comes of this, I'll ask the new doc about it when I see her again in a month, but for now it's really killing me to know! 
    • By ReincarnatedCow
      I don’t know really how to talk about this or describe what’s going on but lately I’ve been really depressed and just really low except for a few occasions but after that I slip back down into this depression.  Often I get very stressed or anxious over multiple things or sometimes I’ll just be really upset or sad and I want to cry so bad but I can’t.  I just really want to cry and I’m not trying to hold it back but something is and it’s such a difficult thing and I don’t know why it happens.  I feel weird saying that I want to cry but it just feels so good but whenever I need to I can’t.
    • By Cyclingsarah
      Just started Depakote 200 mg 5 days ago. Started getting really depressed and anxious on it right away and it’s only getting worse.
      Anyone else experienced this? Does it get better with time? Thinking it might be a start-up side effect, but i worry it’s going to continue. 
      A lot of drugs in the same class have made me depressed in the past. Lamotrigine, lyrica, gabapentin, trileptal...